# SDR YENA2025121601208

- Difficulty date: December 11, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 05854
- Aircraft time: 40,427 hours, 12,789 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE:  FWD CABIN FLOORBEAM LOCATED BTW Y-765 FR16 AND Y-254 FR16 HAS 3 SPOTS OF CORROSION;  REMOVED AND REPLACED FLOORBEAM Y-503-2 AT FWD CABIN BETWEEN FR12 LT TO FR16 LT IAW SRM 51-42-11.  MAJOR REPAIR.
